Hankel Operators with Weighted Lipschitz Symbols in the Unit Ball

  • Benoît F. Sehba
  • Edgar Tchoundja

Abstract

We characterize symbols of bounded Hankel operators between some Hardy-Orlicz spaces and usual Hardy spaces in the unit ball of $\mathbf{C}^n$.
Published
2013-06-01
How to Cite
Sehba, B. F., & Tchoundja, E. (2013). Hankel Operators with Weighted Lipschitz Symbols in the Unit Ball. MATHEMATICA SCANDINAVICA, 112(2), 258-274. https://doi.org/10.7146/math.scand.a-15244
Section
Articles